Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Latuda start up side effects Markwell

Posted by SLS on July 13, 2017, at 6:38:55

In reply to Latuda start up side effects, posted by Markwell on July 13, 2017, at 6:15:55

Hi Maxwell.

I'm sorry to hear that you are experiencing such uncomfortable side effects. What you describe sounds very much like akathisia, in which case your doctor might elect to discontinue the medication. Akathisia can be extrememly uncomfortable, but does not usually cause permanent damage.

Do you experience extreme restlessness? Do you find yourself pacing back and forth? Do you rock back and forth while sitting. When standing in one place, do you constantly shift your weight from one foot to the other? Do you feel as if you want to crawl out of your skin?

If I were you, I would call the doctor today.

What is your diagnosis?

Why was Latuda chosen?

What other antipsychotics have you already tried?

Please keep posting to let us know how you are doing.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1094112
URL: http://www.dr-bob.org/babble/20161215/msgs/1094113.html